33872 articles – 26722 Notices  [english version]
.:. Consultation > Par auteur > Abdulle .:.
14 documents classés par :
1 - 2 Page Suivante Page Finale
fulltext access Reduced basis finite element heterogeneous multiscale method for quasilinear elliptic homogenization problems
Abdulle A., Bai Y., Vilmart G.
Discrete and Continuous Dynamical Systems - Series S 9, 1 (2015) 91-118 [hal-00811490 - version 2]
fulltext access An offline-online homogenization strategy to solve quasilinear two-scale problems at the cost of one-scale problems
Abdulle A., Bai Y., Vilmart G.
Int. J. Numer. Meth. Engng 99, 7 (2014) 469-486 [hal-00819565 - version 1]
fulltext access Linearized numerical homogenization method for nonlinear monotone parabolic multiscale problems
Abdulle A., Huber M., Vilmart G.
(01/07/2014) [hal-01017106 - version 1]
fulltext access Long time accuracy of Lie-Trotter splitting methods for Langevin dynamics
Abdulle A., Vilmart G., Zygalakis K.
(25/03/2014) [hal-00965354 - version 1]
fulltext access High order numerical approximation of the invariant measure of ergodic SDEs
Abdulle A., Vilmart G., Zygalakis K.
SIAM Journal on Numerical Analysis 52, 4 (2014) 1600-1622 [hal-00858088 - version 2]
fulltext access Analysis of the finite element heterogeneous multiscale method for nonmonotone elliptic homogenization problems
Abdulle A., Vilmart G.
Mathematics of Computation 83, 286 (2014) 513-536 [hal-00746811 - version 2]
FE heterogeneous multiscale method for long-time wave propagation
Abdulle A., Grote M. J., Stohrer C.
Comptes Rendus de l Académie des Sciences - Series I - Mathematics 351 (2013) 495-499 [hal-00968874 - version 1]
fulltext access PIROCK: a swiss-knife partitioned implicit-explicit orthogonal Runge-Kutta Chebyshev integrator for stiff diffusion-advection-reaction problems with or without noise
Abdulle A., Vilmart G.
Journal of Computational Physics 242 (2013) 869-888 [hal-00739757 - version 2]
fulltext access Weak second order explicit stabilized methods for stiff stochastic differential equations
Abdulle A., Vilmart G., Zygalakis K.
SIAM J. Sci. Comput. 35, 4 (2013) 1792-1814 [hal-00739754 - version 2]
fulltext access Mean-square A-stable diagonally drift-implicit integrators of weak second order for stiff Itô stochastic differential equations
Abdulle A., Vilmart G., Zygalakis K.
BIT Numerical Mathematics 53, 4 (2013) 827-840 [hal-00739756 - version 2]